Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 183, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 7:31 AM EDT for Crawford County, Dubois County, Orange County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 7:31 AM EDT (11:31 UTC)
- Expired
- Oct 18, 2007, 8:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Crawford County, IN, Dubois County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 5:37 AM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 181132
SVRLMK
INC025-037-117-181200-
/O.NEW.KLMK.SV.W.0183.071018T1131Z-071018T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 AM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 800 AM EDT/700 AM CDT/...
* AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF JASPER..AND
MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PAOLI BY 755 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3830 8708 3854 8680 3854 8671 3861 8671
3868 8663 3869 8633 3841 8632 3824 8673
3825 8679 3821 8680 3819 8685 3819 8697
TIME...MOT...LOC 1131Z 231DEG 52KT 3829 8690
$$
DK2 follow-up statements
000
WWUS53 KLMK 181151
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 AM EDT THU OCT 18 2007
INC025-037-117-181200-
/O.CON.KLMK.SV.W.0183.000000T0000Z-071018T1200Z/
ORANGE IN-DUBOIS IN-CRAWFORD IN-
750 AM EDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM
EDT/700 AM CDT/ FOR NORTHWESTERN CRAWFORD...DUBOIS AND ORANGE
COUNTIES...
AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. ANTHONY...OR ABOUT
27 MILES SOUTHEAST OF PETERSBURG...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENBRIER...YOUNGS CREEK...FRENCH LICK AND WEST BADEN SPRINGS BY
755 AM EDT...
PAOLI...ABYDEL...SYRIA AND 6 MILES NORTHWEST OF CHAMBERSBURG BY 755
AM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT THURSDAY
MORNING/900 AM CDT THURSDAY MORNING/ FOR SOUTH CENTRAL INDIANA AND
NORTHWESTERN KENTUCKY.
LAT...LON 3830 8708 3854 8680 3854 8671 3861 8671
3868 8663 3869 8633 3841 8632 3824 8673
3825 8679 3821 8680 3819 8685 3819 8697
TIME...MOT...LOC 1150Z 231DEG 52KT 3846 8663
$$
DK000
WWUS53 KLMK 181209
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 AM EDT THU OCT 18 2007
INC025-037-117-181215-
/O.EXP.KLMK.SV.W.0183.000000T0000Z-071018T1200Z/
ORANGE IN-DUBOIS IN-CRAWFORD IN-
805 AM EDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...DUBOIS
AND ORANGE COUNTIES EXPIRED AT 800 AM EDT/700 AM CDT/...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT THURSDAY
MORNING/900 AM CDT THURSDAY MORNING/ FOR SOUTH CENTRAL INDIANA AND
NORTHWESTERN KENTUCKY.
LAT...LON 3830 8708 3854 8680 3854 8671 3861 8671
3868 8663 3869 8633 3841 8632 3824 8673
3825 8679 3821 8680 3819 8685 3819 8697
TIME...MOT...LOC 1151Z 231DEG 52KT 3847 8661
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 5:41 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 18, 5:41 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 541 AM EDT THU OCT 18 2007 .EARLY MORNING UPDATE... WE WILL BE ADJUSTING SHORT-TERM GRIDS TO ACCOUNT FOR NEWLY ISSUED TORNADO WATCH...MAINLY NW OF A LINE FROM BEDFORD...TO LOUISVILLE...AND TO HARTFORD KY. WILL NEED TO ADJUST WX GRIDS FOR SEVERE WORDING...BUT EVERYTHING ELSE ON TRACK. WATCH HAS BEEN ISSUED DUE TO INCREASING CONVECTION UPSTREAM OVER PAHS AREA. STRENGTHENING LOW-LEVEL JET (55 KTS AT 4KFT) WILL LEAD TO MAINLY A DAMAGING WIND THREAT WITH THE STRONGEST STORMS...BUT ISOLATED TOR THREAT RESIDES MAINLY OVER THE WRN PORTION OF THE WATCH AREA. WILL UPDATE WEB AND HWO ACCORDINGLY. WATCH AND NEW GRIDS/ZONES WILL BE SENT SHORTLY AS WELL. AL && .PREVIOUS DISCUSSION... SHORT TERM (TONIGHT AND TONIGHT)... ...WIDESPREAD STRONG/SEVERE THUNDERSTORMS EXPECTED OVER THE FORECAST AREA EARLY THIS MORNING AND AGAIN TONIGHT... MAIN FORECAST CONCERNS FOR THE SHORT TERM ARE THE THUNDERSTORM EVENTS EARLY THIS MORNING AND AGAIN LATER THIS AFTERNOON AND TONIGHT...TIMING AND THE SEVERE POTENTIAL. LOW PRESSURE OVER THE EASTERN PLAINS STATES WILL DEEPEN AS IT MOVES RAPIDLY NORTHEAST INTO MINNESOTA TODAY AND TONIGHT. TWO IMPULSES ASSOCIATED WITH THIS STRONG SYSTEM WILL BRING TWO ROUNDS OF STRONG/SEVERE THUNDERSTORMS TO THE AREA. THE FIRST IS ONGOING AT FORECAST TIME AND STORMS WILL BE MOVING ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA EARLY THIS MORNING AND SHOULD BE EXITING THE AREA BEFORE NOON. DYNAMICS ARE STRONG ENOUGH THAT SOME STORMS REMAIN SEVERE EVEN IN THE EARLY MORNING HOURS. AFTER THIS FIRST SYSTEM MOVES EAST...THE MID LEVEL DRY SLOT WILL MOVE OVER THE AREA AND THERE WILL BE A PERIOD OF NO OR ONLY SPOTTY SHOWERS/THUNDERSTORMS. THE NEXT SHORT WAVE...AHEAD OF A COLD FRONT...WILL APPROACH THE AREA THIS AFTERNOON AND TONIGHT. WITH THE AFTERNOON HEATING AND THE APPROACHING SHORTWAVE...A NEW LINE OF THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND MOVE ACROSS CENTRAL KENTUCKY KENTUCKY THIS EVENING AND TONIGHT. STORMS MAY START OUT AS SUPERCELLS THEN EVOLVE INTO LINE SEGMENTS TONIGHT. EXPECT A WIDESPREAD THUNDERSTORMS WITH NUMEROUS SEVERE WITH THIS SECOND LINE AS DYNAMICS REMAIN STRONG. STORMS WILL EXIT THE FORECAST AREA LATE TONIGHT. SCHOLZ LONG TERM (FRIDAY THROUGH WEDNESDAY)... WITH STRONG THUNDERSTORMS MOVING INTO THE AREA AND ANOTHER ROUND OF SEVERE TONIGHT...HAVE MADE VERY FEW IF ANY CHANGES TO THE LONGER TERM PART OF THE FORECAST. CURRENT GRIDS FOR FRIDAY AND SATURDAY LOOK GOOD AND MADE ONLY MINOR CHANGES TO BRING TEMPERATURES INTO BETTER AGREEMENT WITH SURROUNDING OFFICES. REST IF FORECAST UNCHANGED. SCHOLZ && .AVIATION (FOR 06Z TAFS)... ...LARGE AVIATION CONCERNS FOR THIS 24-TAF PERIOD... MAIN CONCERNS WITHIN THE FIRST 8 HOURS OR SO WILL BE THE EXPECTED SHRA/TSRA DEVELOPMENT...AS WELL AS STRONG LOW-LEVEL WIND SHEAR (LLWS). CURRENTLY...AREA OF SHRA/TSRA MOVING NNE INTO WRN IN/KY/TN. THIS PRECIP SHOULD AFFECT THE SDF/BWG TAF SITES BY 06Z. WINDS ARE ALREADY GUSTING OUT OF THE SE FROM 20-25 KTS AND AT SOME POINTS HIGHER. THESE WINDS MAY GUST OVER 30 KTS WITH ANY STORM...BUT THAT CONCERN SHOULD BE LATER THIS MORNING BETWEEN 9-12Z AS A STRONGER LINE OF SHRA/TSRA FUELED BY A STRONG LOW-LEVEL JET APPROACHES A BWG-SDF LINE. HEAVIER PRECIP COULD LEAD TO MVFR VSBYS AND CIGS...POSSIBLY IFR VSBYS DURING THAT 09-12Z TIME FRAME. THOUGH SFC WINDS WILL BE GUSTY THROUGH 14Z...AN INCREASING LOW-LEVEL JET WILL CREATE STRONG LLWS THIS MORNING. CURRENTLY...THE LOUISVILLE VWP SHOWS 30 KTS AT 2KFT...45 KTS AT 3KFT...AND 55KTS AT 4KFT. THESE VALUES ARE HIGHER TO THE SW FROM WHICH THE JET IS ORIGINATING. WILL BUMP UP LLWS THROUGH 12 OR 14Z TO AT LEAST 50 KTS...MAYBE 60KTS AT BWG AND SDF. WILL GO SLIGHTLY LOWER AT LEX...THOUGH THE LLWS THREAT WILL RESIDE THERE AS WELL. ONCE THE LOW-LEVEL JET WINDS START MIXING DOWN BY ABOUT 15Z AS THE SHRA/TSRA MOVE OFF TO THE NORTH...THINK THAT OVC/BKN DECK WILL ERODE ALLOWING SOME SUNSHINE...WHICH WILL GENERATE GRADIENT WINDS (OUT OF THE SSE) FROM 15-20KTS...WITH GUSTS AS HIGH AS 30-34 KTS POSSIBLE. MAY NOT GO QUITE THAT HIGH YET SINCE CLEARING IS IN QUESTION. GENERALLY THE 16Z-00Z TIME FRAME SHOULD BE DRY UNTIL A SQUALL LINE DEVELOPS AND MOVES EAST TOWARD THE TAF SITES. THIS FAR OUT...WILL TRY TO PINPOINT THE BEST TIME FOR THE SQUALL LINE...WHICH MAY BE SEVERE BUT WILL LEAVE SEVERE WIND GUSTS OUT OF TAFS AT THIS TIME. AL && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 5:50 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 550 AM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 550 AM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 10 AM EDT FOR LOCATIONS WEST OF A LINE FROM BEDFORD TO HARTFORD KENTUCKY...INCLUDING THE LOUISVILLE METRO AREA AND ALL OF SOUTH-CENTRAL INDIANA... SHOWERS AND THUNDERSTORMS ARE QUICKLY MOVING INTO SOUTH-CENTRAL INDIANA AND WEST-CENTRAL KENTUCKY. STRONG WINDS PRESENT IN THE ATMOSPHERE WILL LEAD TO A FEW SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. AND BECAUSE OF THE STRENGTH OF THE WINDS...AN ISOLATED TORNADO OR TWO MAY BE POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH-CENTRAL KENTUCKY THROUGH ROUGHLY 10 AM EDT. AFTER A LULL IN THE THUNDERSTORM ACTIVITY THIS AFTERNOON...LINES OF THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT WILL BRING AN ORGANIZED SEVERE WEATHER THREAT TO CENTRAL KENTUCKY AND SOUTHERN INDIANA THIS EVENING AND OVERNIGHT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT ALONG THE COLD FRONT...ESPECIALLY ACROSS WEST CENTRAL KENTUCKY AND SOUTHERN INDIANA. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TODAY. GUSTS UP TO 35 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS MORNING THROUGH TONIGHT...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. SCHOLZ/AL
In the hours before
Special weather statement, Oct 18, 2:58 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 258 AM EDT THU OCT 18 2007 INZ083-180745- DUBOIS- 158 AM CDT THU OCT 18 2007 ...LINE OF THUNDERSTORMS MOVING TOWARD WESTERN DUBOIS COUNTY... AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS...FROM 8 MILES NORTHEAST OF WASHINGTON...TO 6 MILES SOUTHWEST OF LYNNVILLE. THIS LINE WAS MOVING NORTHEAST AT 45 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS. THESE STORMS WILL BE... NEAR JASPER BY 235 AM CDT. THIS LINE WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 86. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Oct 18, 3:13 AM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 313 AM EDT THU OCT 18 2007 KYZ026-061-070-180745- BUTLER-LOGAN-OHIO- 213 AM CDT THU OCT 18 2007 ...LINE OF THUNDERSTORMS MOVING INTO OHIO...BUTLER AND LOGAN COUNTIES... AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS FROM 6 MILES EAST OF GREENVILLE TO GUTHRIE...AND MOVING NORTHEAST AT 45 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE POSSIBLE WITH THIS LINE OF STORMS. THESE STORMS WILL BE... NEAR RUSSELLVILLE BY 230 AM CDT. NEAR MORGANTOWN BY 240 AM CDT. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Oct 18, 6:15 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 615 AM EDT THU OCT 18 2007 KYZ071>073-181045- ALLEN-SIMPSON-WARREN- 515 AM CDT THU OCT 18 2007 ...STRONG CELL OVER SIMPSON COUNTY... AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRANKLIN...OR 20 MILES SOUTHWEST OF BOWLING GREEN...AND MOVING NORTHEAST AT 45 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND STRONG GUSTY WINDS OF AROUND 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR WOODBURN BY 520 AM CDT. NEAR PLANO BY 525 AM CDT. NEAR WARREN COUNTY REGIONAL AIRPORT BY 530 AM CDT. 5 MILES SOUTHEAST OF BOWLING GREEN BY 530 AM CDT. NEAR SMITHS GROVE BY 540 AM CDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 43 AND 48...AND THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 1. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Oct 18, 6:27 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 627 AM EDT THU OCT 18 2007 INZ083-181115- DUBOIS- 527 AM CDT THU OCT 18 2007 ...LINE OF THUNDERSTORMS HEADED TOWARD DUBOIS COUNTY... AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM NEAR HENDERSON KENTUCKY TO OAKLAND CITY INDIANA...AND MOVING NORTHEAST AT 55 MPH. STRONG GUSTY WINDS OF AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL ALSO OCCUR...WHICH WILL REDUCE VISIBILITIES. THESE STORMS WILL BE... NEAR ST. HENRY BY 555 AM CDT. NEAR FERDINAND AND JASPER BY 600 AM CDT. NEAR ST. MARKS BY 605 AM CDT. NEAR DUBOIS BY 610 AM CDT. THESE STORMS WILL ALSO AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 86. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. USE EXTRA CAUTION DURING THE MORNING COMMUTE. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Oct 18, 7:16 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 716 AM EDT THU OCT 18 2007 INZ083-181200- DUBOIS- 616 AM CDT THU OCT 18 2007 ...STORM WITH STRONG WINDS AFFECTING DUBOIS COUNTY... AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE FROM 8 MILES SOUTHWEST OF JASPER TO BOONVILLE...MOVING NORTHEAST AT 45 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR JASPER BY 630 AM CDT. NEAR DUBOIS BY 640 AM CDT. NEAR CRYSTAL BY 645 AM CDT. NEAR HILLHAM BY 650 AM CDT. THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 86. REMEMBER...A TORNADO WATCH IS IN EFFECT UNTIL 900 AM CDT. STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 36 min |
| Oct 18, 5:28 PM EDT | Tornado Warning | LMK | Perry | 32 min |
| Oct 18, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 32 min |
| Oct 18, 5:45 PM EDT | Tornado Warning | LMK | Perry | 45 min |
| Oct 18, 6:15 PM EDT | Tornado Warning | LMK | Harrison | 30 min |
| Oct 18, 6:42 PM EDT | Tornado Warning | LMK | Clark, Floyd | 33 min |
| Oct 18, 7:10 PM EDT | Tornado Warning | LMK | Perry | 35 min |
| Oct 18, 7:13 PM EDT | Tornado Warning | LMK | Clark | 32 min |
| Oct 18, 7:47 PM EDT | Tornado Warning | LMK | Crawford, Perry | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.